MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS PLASTIPAK LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS PLASTIPAK LUER-LOK; PISTON SYRINGE
Catalog Number 309581
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 3ml ll w/ndl 25x1 rb needle pulled out of the hub.The following information was provided by the initial reporter: material #309581.Batch #4137800.Verbatim: rcc received a complaint via email.Contact name: contact number: contact email (if available): item(s): 309581 lot(s): 4137800 date incident occurred: late last year and (b)(6) 2025.Was the patient impacted? yes.If yes, describe: portion of the needle popped off and sprayed medication everywhere, wife was exposed to testosterone and was not able to take the medication.Is a sample available? yes.
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Pr (b)(4) - supplemental mdr/correction - needle pulled out of hub.Correction: following submission of initial mdr, the customer information was not correctly reported.Section e updated to reflect correct customer address.One sample of a 3ml luer-lok syringe with a 25x1¿ needle (part number 309581, batch 4137800) was received and evaluated.The syringe and needle were received in an unsealed package.Upon inspection, no defects were observed.The needle cannula remained securely attached to the hub, and leak testing confirmed no leakage.The condition observed is acceptable per product specifications.It is recommended to hand-tighten the needle onto the syringe prior to use to ensure secure attachment.Furthermore, a device history record review was completed for provided lot number 4137800.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
PLASTIPAK LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22066970
Report Number1213809-2025-00342
Device Sequence Number15839800
Product Code FMF
UDI-Device Identifier30382903095811
UDI-Public(01)30382903095811(11)240516(17)290430(10)4137800
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number309581
Device Lot Number4137800
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown